MAUDE Adverse Event Report: US ENDOSCOPY TRUFREEZE; TRUFREEZE CONSOLE SYSTEM

US ENDOSCOPY TRUFREEZE; TRUFREEZE CONSOLE SYSTEM
Model Number CC301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User facility personnel stated that the patient subject of the reported event was being treated for tracheal stenosis.The initial procedure also included other treatments using different devices that could have contributed to the reported event.No issues were observed with the patient during the time of the event and the trufreeze console and trufreeze aire pv passive venting catheter kit operated to specification.Following the procedure, the patient was discharged and later experienced difficulty breathing.The patient sought treatment at the hospital and the doctor confirmed that the patient had an inflamed airway.The log files for the trufreeze system were reviewed and no abnormalities were noted.The trufreeze aire pv passive venting catheter kit subject of the reported event was not returned for evaluation.Without the return of the device, a cause of the reported event could not be determined.The instructions for use states, "when using a scope, place the catheter through the catheter introducer and into the biopsy or working channel of the scope.Ensure catheter and scope are completely defrosted before repositioning or withdrawing catheter.Withdraw catheter in the straight position.Care should be taken to avoid kinking or fracturing the catheter during handling and insertion into the catheter introducer.Caution: if using a scope in the retroflexed position, ensure catheter and scope are completely defrosted before repositioning or withdrawing.Withdraw scope and catheter in the straight position.Caution: ensure catheter and scope are completely defrosted before repositioning or withdrawing catheter.Withdraw catheter in the straight position.Caution: care should be taken to avoid kinking or fracturing the catheter during handling and insertion into the catheter introducer." the instructions for use further states, "the physician should carefully consider patient eligibility for cryospray ablation (i.E., cryosurgery and associated gas pressure), including patient presentation, medical history, co-morbidities (e.G., copd, cad), and prolonged use of steroids that may reduce the patient's tissue compliance and tissue strength affecting their ability to tolerate cryospray.Any therapy or procedure compromising the integrity of the tissue, specifically in or adjacent to the targeted ablation area.The physician should use caution when applying cryospray in any organ where stricture or collapse is likely.The physician should use caution when considering cryospray for this high-risk patient situation, specifically regarding the ability to vent or extract gas.Physicians should use caution in any procedure or anatomy where a restriction or obstruction interferes with the adequate venting or nitrogen as, resulting in increased gas pressure.During cryospray, the patient must be monitored for abdominal distention and cryospray must be stopped if the abdomen becomes distended, if using in the esophagus.Liquid nitrogen expands more than 700 times when changing from a liquid to a gaseous state.It is imperative for patient safety that adequate venting is used to remove gas created during cryospray." no additional issues have been reported.
 
Event or Problem Description
The user facility reported that a patient experienced difficulty breathing following the procedure which utilized the trufreeze console and trufreeze aire pv passive venting catheter kit.

Brand Name
TRUFREEZE
Common Device Name
TRUFREEZE CONSOLE SYSTEM
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key24955415
Report Number1528319-2026-00035
Device Sequence Number5280214
Product Code GEH
UDI-Device Identifier00857068006006
UDI-Public(01)00857068006006
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC301
Device Catalogue NumberCC301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown